FostairNexthaler

Hi everyone, Happy New Year

After my recent bad time with my cough, the doctor changed me from Seretide to Fostair Nexthaler. Has any one had really bad aching joints with Fostair? Seems to be my back and hips that are worse. It may be a co-incidence but thought I would ask. I have had some leg tremors and more sleeplessness than usual which seem to be common.

4 Replies

oldestnewest
  • Sleep disorders and muscle pain and cramps are listed as side-effects in this medication's patient leaflet. Perhaps have a chat to your prescriber?

  • I am on Fostair. Works well but I have noticed the onset of arthritis in my fingers. Could be a coincidence, who knows.

  • thanks mrsmummy and pergola. I am seeing the consultant again at the end of the month so I will mention it to her. Getting my scan and blood results too so hoping the bronchiestasis hasn't worsened.

  • Hi I am on seretide and initially I had bad cramps and disturbed sleep. Now it appears to settled, still get hand cramps but I sleep like a baby

    Jimmy1c

You may also like...